# SDR DALA2025091206727

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN UPPER CUT OUT ON PASSENGER CREW DOOR R/H LOC. FR 66 TO FR 68 IN PASSENGER CABIN.   COMPLIED WITH ER/A 628845-14. (1194664).
